# SDR SWAA2022012792646

- Difficulty date: July 14, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 37,905 hours, 19,198 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUDDER FLIGHT CONTROL CHECKS FOUND RUDDER WEIGHT TO BE CORRODED AND HAVING VISABLE SEPERATION ON L/H SIDE. / REPLACED RUDDER WEIGHT PER CMM REF. 55-40-09
